Asymptotic behaviour of M-estimators in AR(p) models under nonstandard conditions
Faouzi El Bantli and
Marc Hallin ()
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
The authors derive the limiting distribution of M-estimators in AR(p) models under nonstandard conditions, allowing for discontinuities in score and density functions. Unlike usual regularity assumptions, these conditions are satisfied in the context of L1-estimation and autoregression quantiles. The asymptotic distributions of the resulting estimators, however, are not generally Gaussian. Moreover, their bootstrap approximations are consistent along very specific sequences of bootstrap sample sizes only.
Keywords: Autoregression quantiles; Autoregressive model; Bootstrap; Limiting distribution; M-estimators (search for similar items in EconPapers)
Note: SCOPUS: ar.j
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Published in: Canadian journal of statistics (2001) v.29 nÂ° 1,p.155-168
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Working Paper: Asymptotic behavior of M-estimators in AR(p) models under nonstandard conditions (2001)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/127962
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... lb.ac.be:2013/127962
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().